# SDR DALA1034279202

- Difficulty date: November 4, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 23,231 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494 L3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT AFT FUSELAGE SKIN AT STA 1494 ABOVE LONGERON 3 RT AND JUST BELOW THE VERT STAB SKATE ANGLE WAS FOUND CRACKED.  LENGTH OF CRACK APPROX 3.5 ".  A REPAIR DOUBLER AND STRUCTURAL SHIM WERE INSTALLED.
